# SDR VTZA97302

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHO-IAD - FLT 6270 - DURING TAXI, THE FLIGHT CREW REPORTED THAT THE FORWARD LEFT OUTSIDE EMERGENCY LIGHT WAS INTERMITTENT.  UPON ARRIVAL AT THE GATE THE MAINTENANCE TECHNICIANS INSPECTED THE DISCREPANCY AND FOUND THAT THE LIGHT ASSEMBLY WAS LOOSE.  MAINTENANCE RESECURED THE LIGHT ASSEMBLY AND RELEASED THE AIRCRAFT FOR SERVICE IAW APPROVED PROCEDURES.  (M)
